Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 113, NWS Amarillo, TX

June 30, 20146 counties in Texas; Beaver County, Oklahoma

NWS Amarillo, TX issued this severe thunderstorm warning at Jun 30, 2014, 11:09 PM CDT for 6 counties in Texas; Beaver County, Oklahoma. It was in force for 66 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 30, 2014, 11:09 PM CDT (04:09 UTC)
Expired
Jul 1, 2014, 12:15 AM CDT
In force
66 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Beaver County, OK, Hansford County, TX, Hemphill County, TX, Hutchinson County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX

What was reported inside it

TimeReportWhereRemark
Jun 30, 11:21 PM CDTHIGH SUST WINDS 412 N Borger, TX
Jun 30, 11:25 PM CDTTSTM WND DMGFritch, TXA METAL CAR PORT WAS DESTROYED BY THUNDERSTORM WINDS.
Jun 30, 11:25 PM CDTTSTM WND GST 60Fritch, TXREPORT OF HOUSE BEING SHOOK BY HIGH THUNDERSTORM WINDS IN FRITCH.
Jun 30, 11:26 PM CDTTSTM WND GST 60Lipscomb, TX
Jun 30, 11:46 PM CDTTSTM WND GST 598 Nw Miami, TXVIA KVII SCHOOLNET
Jun 30, 11:47 PM CDTTSTM WND GST 638 N Miami, TXVIA KVII SCHOOLNET
Jul 1, 12:00 AM CDTTSTM WND DMGCanadian, TXPOWERLINES DOWN AT 3RD STREET AND ELSIE AVENUE. ONE POWERLINE CAUSED A FIRE.
Jul 1, 12:10 AM CDTTSTM WND DMG9 Se Canadian, TXFALLEN TREE BLOCKING HIGHWAY 33 BETWEEN COUNTY ROADS 17 AND 18.
Jul 1, 12:11 AM CDTTSTM WND GST 646 E Canadian, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 30, 6:30 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2014-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2699 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2014-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2699 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1994 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

334 
WUUS54 KAMA 010409
SVRAMA
OKC007-TXC195-211-233-295-357-393-010515-
/O.NEW.KAMA.SV.W.0113.140701T0409Z-140701T0515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
1109 PM CDT MON JUN 30 2014

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BEAVER COUNTY IN THE PANHANDLE OF OKLAHOMA...
  SOUTHEASTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHWESTERN HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS...
  HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS...
  LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS...
  OCHILTREE COUNTY IN THE PANHANDLE OF TEXAS...
  ROBERTS COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 1215 AM CDT

* AT 1105 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PING
  PONG BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. 
  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTH
  OF SLAPOUT TO 8 MILES WEST OF PRINGLE...AND MOVING SOUTHEAST AT 55
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  BEAVER...             BORGER...             CANADIAN...
  MIAMI...              PERRYTON...           SPEARMAN...
  LIPSCOMB...           SLAPOUT...            KNOWLES...
  GRAY...               GATE...               ELMWOOD...
  BALKO...              STINNETT...           SANFORD...
  PRINGLE...            FRITCH...             LAKE MARVIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3684 10000 3600 9999 3567 10045 3563 10160
      3597 10162 3701 10029 3701 10012
TIME...MOT...LOC 0410Z 327DEG 46KT 3665 10009 3593 10154

$$

JACKSON
4 follow-up statements
637 
WWUS54 KAMA 010437
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1137 PM CDT MON JUN 30 2014

OKC007-TXC195-211-233-295-357-393-010515-
/O.CON.KAMA.SV.W.0113.000000T0000Z-140701T0515Z/
BEAVER OK-HANSFORD TX-HEMPHILL TX-HUTCHINSON TX-LIPSCOMB TX-
OCHILTREE TX-ROBERTS TX-
1137 PM CDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROBERTS...
OCHILTREE...LIPSCOMB...HUTCHINSON...NORTHWESTERN HEMPHILL...
SOUTHEASTERN HANSFORD AND SOUTHEASTERN BEAVER COUNTIES UNTIL 1215 AM
CDT...

AT 1133 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF FOLLETT
TO 15 MILES NORTH OF SKELLYTOWN...MOVING SOUTHEAST AT 55 MPH.

A 60 MPH WIND WAS ESTIMATED BY THE SHERIFFS OFFICE AT LIPSCOMB WITH 
THESE STORMS AROUND 1126 PM.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  BEAVER...             BORGER...             CANADIAN...
  MIAMI...              PERRYTON...           SPEARMAN...
  LIPSCOMB...           SLAPOUT...            KNOWLES...
  GRAY...               GATE...               ELMWOOD...
  BALKO...              STINNETT...           SANFORD...
  PRINGLE...            FRITCH...             LAKE MARVIN...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3684 10000 3600 9999 3567 10045 3563 10160
      3597 10162 3701 10029 3701 10012
TIME...MOT...LOC 0435Z 327DEG 46KT 3648 9998 3577 10109

$$

JACKSON
459 
WWUS54 KAMA 010449
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1149 PM CDT MON JUN 30 2014

TXC195-010459-
/O.CAN.KAMA.SV.W.0113.000000T0000Z-140701T0515Z/
HANSFORD TX-
1149 PM CDT MON JUN 30 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HANSFORD COUNTY
IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3564 10138 3605 10130 3605 10104 3626 10082
      3656 10079 3668 10045 3690 10004 3684 10000
      3600 9999 3567 10045
TIME...MOT...LOC 0449Z 327DEG 46KT 3633 9986 3562 10097

$$

OKC007-TXC211-233-295-357-393-010515-
/O.CON.KAMA.SV.W.0113.000000T0000Z-140701T0515Z/
BEAVER OK-HEMPHILL TX-HUTCHINSON TX-LIPSCOMB TX-OCHILTREE TX-
ROBERTS TX-
1149 PM CDT MON JUN 30 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROBERTS...
EASTERN OCHILTREE...LIPSCOMB...EASTERN HUTCHINSON...NORTHWESTERN
HEMPHILL AND SOUTHEASTERN BEAVER COUNTIES UNTIL 1215 AM CDT...

AT 1146 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF SHATTUCK TO 8 MILES NORTH OF PAMPA...
MOVING SOUTHEAST AT 55 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  CANADIAN...           MIAMI...              PERRYTON...
  LIPSCOMB...           SLAPOUT...            GATE...
  ELMWOOD...            LAKE MARVIN...        GLAZIER...
  LORA...               WOLF CREEK PARK...    HIGGINS...
  FOLLETT...            DARROUZETT...         BOOKER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3564 10138 3605 10130 3605 10104 3626 10082
      3656 10079 3668 10045 3690 10004 3684 10000
      3600 9999 3567 10045
TIME...MOT...LOC 0449Z 327DEG 46KT 3633 9986 3562 10097

$$

JACKSON
495 
WWUS54 KAMA 010506
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1206 AM CDT TUE JUL 1 2014

TXC233-010516-
/O.CAN.KAMA.SV.W.0113.000000T0000Z-140701T0515Z/
HUTCHINSON TX-
1206 AM CDT TUE JUL 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HUTCHINSON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3565 10108 3596 10107 3601 10090 3613 10066
      3652 10056 3665 10036 3684 10000 3600 9999
      3567 10045
TIME...MOT...LOC 0506Z 327DEG 46KT 3628 10020 3574 10031
          3563 10096

$$

OKC007-TXC211-295-357-393-010515-
/O.CON.KAMA.SV.W.0113.000000T0000Z-140701T0515Z/
BEAVER OK-HEMPHILL TX-LIPSCOMB TX-OCHILTREE TX-ROBERTS TX-
1206 AM CDT TUE JUL 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ROBERTS...
EASTERN OCHILTREE...LIPSCOMB...NORTHWESTERN HEMPHILL AND SOUTHEASTERN
BEAVER COUNTIES UNTIL 1215 AM CDT...

AT 1203 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF LIPSCOMB TO 10 MILES SOUTH OF
CANADIAN TO 8 MILES NORTH OF PAMPA...MOVING SOUTHEAST AT 55 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  CANADIAN...           MIAMI...              LIPSCOMB...
  SLAPOUT...            LAKE MARVIN...        GLAZIER...
  LORA...               HIGGINS...            FOLLETT...
  DARROUZETT...         BOOKER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3565 10108 3596 10107 3601 10090 3613 10066
      3652 10056 3665 10036 3684 10000 3600 9999
      3567 10045
TIME...MOT...LOC 0506Z 327DEG 46KT 3628 10020 3574 10031
          3563 10096

$$

JACKSON
468 
WWUS54 KAMA 010512
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1212 AM CDT TUE JUL 1 2014

OKC007-TXC211-295-357-393-010522-
/O.EXP.KAMA.SV.W.0113.000000T0000Z-140701T0515Z/
BEAVER OK-HEMPHILL TX-LIPSCOMB TX-OCHILTREE TX-ROBERTS TX-
1212 AM CDT TUE JUL 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR ROBERTS...EASTERN OCHILTREE...
LIPSCOMB...NORTHWESTERN HEMPHILL AND SOUTHEASTERN BEAVER COUNTIES
WILL EXPIRE AT 1215 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER... GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THESE THUNDERSTORMS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

LAT...LON 3565 10108 3596 10107 3601 10090 3613 10066
      3652 10056 3665 10036 3684 10000 3600 9999
      3567 10045
TIME...MOT...LOC 0512Z 327DEG 46KT 3621 10015 3567 10026
          3557 10091

$$

JACKSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:18 PM CDT, 4 hours 51 minutes earlier.

Area forecast discussion, Jun 30, 6:18 PM CDT, 4 hours 51 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
618 PM CDT MON JUN 30 2014

.AVIATION...
FOR THE 00Z TAFS...THUNDERSTORMS ARE FORMING IN COLORADO/NEW MEXICO
AND HAVE A CHANCE TO IMPACT ALL TAF SITES IN THE PANHANDLES. HAVE
MENTION OF VCTS DURING BEST CHANCES FOR STORMS AT EACH SITE. A COLD
FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SWITCHING WINDS TO OUT OF
THE NORTH. LOW CLOUDS ARE POSSIBLE BEHIND THE FRONT ESPECIALLY AT
KAMA WHICH COULD LEAD TO MVR/IFR CONDITIONS OVERNIGHT. WINDS WILL
THEN REMAIN OUT OF THE NORTH/NORTHEAST THROUGH THE END OF THE
PERIOD.

MOULTON

&&

.PREV DISCUSSION... /ISSUED 345 PM CDT MON JUN 30 2014/

DISCUSSION...
NO REAL CHANGES TO THE FORECAST.  VERY GOOD PROSPECTS FOR RAIN AND
THUNDERSTORMS FOR MOST SECTIONS TONIGHT WEDNESDAY NIGHT AS COLD
FRONT MOVES THROUGH THE FORECAST AREA BY SUNRISE TUESDAY...AND
MOIST UPSLOPE FLOW PREVAILS TUESDAY AND TUESDAY NIGHT.  ISENTROPIC
LIFT PATTERN DEVELOPS ON WEDNESDAY.  MODELS ARE CONSISTENT IN
KEEPING AIRMASS LOADED WITH MOISTURE...SO POPS HAVE BEEN RETAINED
THROUGH THURSDAY...WITH SLIGHT CHANCE POPS KEPT FOR THURSDAY
NIGHT.  FOR FRIDAY AND BEYOND...RISING MID-LEVEL HEIGHTS AND WARMER
TEMPERATURES ALOFT SHOULD KEEP CONDITIONS MOSTLY DRY.  03

COCKRELL

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
MONDAY.  RELATIVE HUMIDITY VALUES WILL REMAIN WELL ABOVE ELEVATED
AND CRITICAL THRESHOLDS.  NO EXCESSIVE WINDS ARE EXPECTED.  03

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

19/11
Hazardous weather outlook, Jun 30, 6:34 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
634 PM CDT MON JUN 30 2014

OKZ001>003-TXZ001>020-011100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
634 PM CDT MON JUN 30 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED TONIGHT. SOME OF THESE STORMS COULD BE SEVERE
WITH HAIL TO THE SIZE OF HALF DOLLARS AND WINDS TO 70 MPH. HEAVY RAIN
MAY ALSO LEAD TO LOCALIZED FLASH FLOODING. A SEVERE THUNDERSTORM
WATCH IS IN EFFECT UNTIL 12 MIDNIGHT CDT FOR THE OKLAHOMA PANHANDLE
AND THE NORTHERN TEXAS PANHANDLE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS MOST OF THE TEXAS AND OKLAHOMA
PANHANDLES THROUGH THURSDAY NIGHT. SOME STORMS COULD BE STRONG TO
SEVERE BUT FLASH FLOODING WILL LIKELY BE THE BIGGEST THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS SHOULD REMAIN
ALERT AND BE READY FOR POSSIBLE ACTIVATION THROUGH THURSDAY.

SCHNEIDER

In the hours before

Local storm report, Jun 30, 10:39 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1039 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND GST     1 SSW BEAVER            36.80N 100.53W
06/30/2014  M66 MPH          BEAVER             OK   MESONET

&&

EVENT NUMBER AMA1400558

ABM
Local storm report, Jun 30, 10:40 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1040 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     1 SSW BEAVER            36.80N 100.53W
06/30/2014  M85 MPH          BEAVER             OK   MESONET

&&

EVENT NUMBER AMA1400559

ABM
Local storm report, Jun 30, 10:47 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1047 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     3 W DUMAS               35.86N 102.01W
06/30/2014  M66 MPH          MOORE              TX   AWOS

&&

EVENT NUMBER AMA1400560

ABM
Local storm report, Jun 30, 11:01 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1101 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     TSTM WND GST     8 W SLAPOUT             36.60N 100.26W
06/30/2014  M58 MPH          BEAVER             OK   MESONET

            VIA OKLAHOMA MESONET

&&

EVENT NUMBER AMA1400561

JACKSON
Local storm report, Jun 30, 11:02 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1102 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1055 PM     TSTM WND GST     8 W SLAPOUT             36.60N 100.26W
06/30/2014  M74 MPH          BEAVER             OK   MESONET

            VIA OKLAHOMA MESONET

&&

EVENT NUMBER AMA1400562

JACKSON
Local storm report, Jun 30, 11:05 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1105 PM CDT MON JUN 30 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     TSTM WND GST     8 W SLAPOUT             36.60N 100.26W
06/30/2014  M65 MPH          BEAVER             OK   MESONET

            VIA OKLAHOMA MESONET

&&

EVENT NUMBER AMA1400563

JACKSON

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 30, 9:18 PM CDTSpecial Weather StatementAMADallam42 min
Jun 30, 9:36 PM CDTSevere Thunderstorm WarningAMADallam, Hartley54 min
Jun 30, 9:46 PM CDTSpecial Weather StatementAMAHansford, Hutchinson, Moore, Sherman44 min
Jun 30, 10:15 PM CDTSevere Thunderstorm WarningAMAHansford, Lipscomb, Ochiltree60 min
Jun 30, 10:25 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Sherman65 min
Jun 30, 10:36 PM CDTSpecial Weather StatementAMACarson, Deaf Smith, Hutchinson, Oldham, Potter, Roberts39 min
Jun 30, 10:52 PM CDTHigh Wind WarningAMAArmstrong, Carson, Collingsworth, Donley, Gray, Hutchinson and 4 more4 hr
Jun 30, 11:28 PM CDTAreal Flood AdvisoryAMAHansford, Lipscomb, Ochiltree3 hr
Jul 1, 12:15 AM CDTSpecial Weather StatementAMACollingsworth, Donley, Gray, Hemphill, Lipscomb, Roberts and 1 more45 min
Jul 1, 12:59 AM CDTSpecial Weather StatementAMAHemphill, Wheeler46 min
Jul 1, 1:19 AM CDTAreal Flood AdvisoryAMAHemphill, Roberts, Wheeler3 hr
Jul 1, 1:40 AM CDTFlash Flood WarningAMAHemphill, Wheeler3 hr
Jul 1, 1:54 AM CDTSpecial Weather StatementAMAHemphill, Wheeler51 min
Jul 1, 2:46 AM CDTSpecial Weather StatementAMAWheeler44 min
Jul 1, 5:41 AM CDTSpecial Weather StatementAMAGray49 min
Jul 1, 5:49 AM CDTAreal Flood AdvisoryAMAGray, Wheeler3 hr
Jun 30, 7:23 PM CDTSpecial Weather StatementAMACimarron52 min
Jun 30, 7:44 PM CDTSevere Thunderstorm WarningAMACimarron, Texas61 min
Jun 30, 8:12 PM CDTSevere Thunderstorm WarningAMACimarron, Texas63 min
Jun 30, 8:38 PM CDTSpecial Weather StatementAMABeaver52 min
Jun 30, 8:58 PM CDTSevere Thunderstorm WarningAMABeaver, Texas62 min
Jun 30, 9:14 PM CDTSevere Thunderstorm WarningAMABeaver, Cimarron, Texas61 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.